Results 1 to 5 of 5
Like Tree1Likes
  • 1 Post By Bert

Thread: Weird Post-Injection Pain

  1. #1
    newnewb is offline New Member
    Join Date
    Oct 2013
    Posts
    2

    Weird Post-Injection Pain

    This is my first cycle. I'm running 300mg test cyp/week. I took my third injection in left glute and injected lower on the glute than I probably should have. I felt a lot of pain the following day. MMA/grappling felt extremely painful around the injection site. At night I could barely sleep because every position was uncomfortable. I experienced soreness from the first two injections, but I know that it's normal for a newbie to feel some soreness, so I wasn't too worried.

    The next day got worse and I started feeling feverish. At this point, I started getting worried about infection and started keeping a close watch. Pain and swelling started to increase, but there was no edema or other sign of abscess. The swelling covered a broad area--the whole outside of my glute and extending into my outer thigh.

    By the fourth day, swelling and pain had increased more, I still had fever coming and going, and now there was redness surrounding the injection site. I freaked out and went to a clinic and told the PA I had a bad B12 shot in Tijuana. She examined, determined there was no abscess, and prescribed doxycyclene.

    It's now day 6 from the last injection and 3 days into the course of antibiotics. I'm feeling much better. Fever is gone, pain around injection site is noticeably reduced, and mobility has returned. There is still a lot of swelling in the butt/hip area, but it seems like things are improving and I'm probably not going to die this week.

    What went wrong? If it was an infection, why did I not have an abscess around the injection site? There is a lot of flu going around my office. Could it have been a coincidence that my body reacted to weird location of the injection and caught a flu at the same time?

    Thanks in advance for helping out a newb.

  2. #2
    Cuz's Avatar
    Cuz
    Cuz is online now Knowledgeable Member
    Join Date
    May 2013
    Location
    No source checks
    Posts
    6,527
    was no infection just probably an irritated injection site. Keep everything sterile, and inject slow and keep the syringe steady. The fever could have been from test flu, since it is your first round.

  3. #3
    newnewb is offline New Member
    Join Date
    Oct 2013
    Posts
    2
    Thanks, chadcuz.

  4. #4
    crazy mike is offline Banned for repping Dangerous Substances
    Join Date
    Dec 2012
    Location
    Micanopy/Gainesville, Fl
    Posts
    5,868
    Quote Originally Posted by newnewb View Post
    Thanks, chadcuz.
    Good call Chad ! OP, I would think that if the fever was from the injection then the site would most probably have gotten hot itself also. So maybe as was posted some of the flu. The real good thing is you going to the doctor and getting some medicine because that made it possible to kill either or both

    Cypionate is usually very smooth and haven't ever experienced PIP with that compound , only with how the injection went. Be aware in the future that some other compounds like test 400or some blends. Try to make sure you don't go too low and your hand is steady. Good luck ...crazy mike

  5. #5
    Bert is offline Senior Member
    Join Date
    Aug 2013
    Posts
    1,826
    Sometimes we get painful shots, it's normal.
    Red Bastard likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •